MAUDE Adverse Event Report: ST PAUL LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; DEVICE, WARMING. BLOOD AND PLASMA

ST PAUL LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; DEVICE, WARMING. BLOOD AND PLASMA
Model Number DI-100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported of a device malfunction (water leak).Lot unknown.Discovered upon opening.No injury.
 
Additional Manufacturer Narrative
Device manufacturing date and d4: device expiration date could not be determined device serial number/lot number is unknown.Event problem and evaluation codes: updated no lot number was provided; therefore, device history record review could not be performed.A product sample was received for evaluation.Visual and functional testing was performed.Visual inspection found no damages nor other workmanship defects were detected.Functional testing found a leak is observed at the drip chamber.The root cause of the reported issue was found to be a lack of a robust and repeatable adhesive dispensing method, since currently the adhesive application relies on the operators ability to achieve the desired 1/8? dipping depth.Updated manufacturing process by adding an automated solvent dispenser instead of the manual process to improve consistency for meeting the process requirements.This issue is being monitored via an internal cat.If the occurrence of this issue increases significantly, additional corrective actions will be taken.This remediation mdr was generated under protocol b10010579, as a result of warning letter cms# (b)(4).

Brand Name
LEVEL 1 TRAUMA FAST FLOW DISPOSABLES
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16725375
Report Number3012307300-2023-04020
Device Sequence Number7989469
Product Code KZL
UDI-Device Identifier20695085410017
UDI-Public20695085410017
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDI-100
Device Catalogue NumberDI-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2022
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown